Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Have chest pain, lightheadedness, dizziness and nausea. On medication. What can be the cause?

Hi ive been going through lots of health issues at the moment.i kind of passed out on 21st feb 2013 (not completely) was rushed to hospital and again a week later.Initialely was checked for stroke/heart attack as my blood pressure eas high aswel. ive been anaemic(7.2hb/iron 0n 5) since last 7/8 years ans cant tolerate iron supplements.i was given iron infusion which raised my hb to 11.8 ans iron graduallu gone down to 132 from 500..but im still going through same symptoms which i had on first day of passing out.which include lightheadedness, nausea, feel like losing control on my eyes,feel like going to faint again,very tired and figued.there are other symptoms find kind of pressure on chest and not been able to breath enough,dizzines.i dont know what to do??im 42 years female and suffer with heavy periods too.
Asked On : Thu, 2 May 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
From your history it seems that your case requires evaluation.
Go for various investigations to conclude about your problem.
1, Go for blood for B12 deficiency.
2,Thyroid function test,
3,Blood cholesterol and lipid profile,
4,EKg to rule out any coronary insufficiency,
5, Regular blood pressure check up.
After all reports your doctor might have some conclusion about your problem.
Ok and take care.
Answered: Fri, 21 Jun 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor